Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological rationalization of a class of meromorphic functions


Author: A. Meziani
Journal: Proc. Amer. Math. Soc. 109 (1990), 699-707
MSC: Primary 32A20; Secondary 32B30, 58C27
MathSciNet review: 1017005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a class of germs at $ 0 \in {{\mathbf{C}}^2}$ of meromorphic functions can be transformed, via homeomorphisms, into rational functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A20, 32B30, 58C27

Retrieve articles in all journals with MSC: 32A20, 32B30, 58C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017005-6
Article copyright: © Copyright 1990 American Mathematical Society